# SDR USAA2010091491989

- Difficulty date: September 8, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 61,241 hours, 36,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - CORROSION ON  FLOORBEAM AT BS 328 BETWEEN RBL 26 TO RBL 36.  REPAIRED FLOORBEAM AT BS 328 BETWEEN RBL 26 TO RBL 36 IAW B737 SRM 53-10-51, 53-30-51 & 53-00-51.
